MathSciNet Relay Station
MathSciNet bibliographic data
MR2595750 (2011d:11083) 11D88 (11D72 11E76)
Heath-Brown, D. R. Zeros of $p$-adic forms. Proc. Lond. Math. Soc. (3) 100 (2010), no. 2, 560–584.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement